# SDR AHDR051179

- Difficulty date: April 18, 2005
- Submitted: April 25, 2005
- Operation: General aviation
- Aircraft: N816CD
- Make and model: Cirrus SR22
- Aircraft serial: 0150
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 70000004002
- Part serial: 1476
- Condition: Smoke
- Location: Instrument Panel
- Part time: 217 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE COMING FROM INSTRUMENT PANEL ABOVE MFD.  DISPLAY WENT BLANK AND SMOKE CONDITION ENDED.  AIRCRAFT WAS NEARING DESTINATION SO PILOT CONTINUED TO LANDING.  ON SHORT FINAL MFD CAME BACK ON.  UNIT REMOVED AND RETURNED TO MFG FOR INSPECTION AND REPAIR.  MFG DID NOT PROVIDE DETAILS OF FINDINGS.
